MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7061-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/21/2019
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that after five hours of use of the smiths medical cadd extension set, it was noted that the connection point was leaking.No adverse effects were reported.
 
Additional Manufacturer Narrative
The device was no returned but conclusions were able to be drawn from a picture that was received.In the picture, it was observed that there was an arrow showing a small point in the male luer.No leaks can be confirmed or observed since the device was not returned.A review of the manufacturing process was conducted in order to verify that there are no situations or practices that could create the event as described in "description of non-conformance" section.All procedures are being carried appropriate.Quality personnel takes 15 sample units every two (2) hours to inspect: parts are free of excessive bonding residue and smudges, tubes are not occluded, tubes are not kinked or coiled too tightly, parts are free of damage (scuffs, pinch marks, etc.), cracks, crazing, cuts or other workmanship defects that can affect assembly function or appearance.

Brand Name
CADD EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8912833
Report Number3012307300-2019-04238
Device Sequence Number13910605
Product Code FPA
UDI-Device Identifier10610586020445
UDI-Public10610586020445
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K942046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/29/2023
Device Catalogue Number21-7061-24
Device Lot Number3607921
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2019
Supplement Date Received by Manufacturer08/21/2019
Initial Report FDA Received Date08/20/2019
Supplement Report FDA Received Date09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1